# SDR CA150408037

- Difficulty date: April 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 14,620 hours
- Engine: Lyc O320E2D
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Intercom
- Part number: SPA400
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SQUELCH KNOB ON INTERCOM WAS NOT ADJUSTING SQUELCH SO THAT PILOT COULD ALWAYS HEAR ENGINE NOISE OVER HEADSET.  REMOVED & REPLACED INTERCOM WITH SAME PN UNIT FROM ANOTHER PLANE.  FUNCTION TESTED SATISFACTORY & RELEASED BACK TO SERVICE.
